# SDR 2007UALA02275

- Difficulty date: June 27, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 55,217 hours, 30,043 cycles
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Delaminated
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 315A1701125
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD REVERSER IS DELAMINATED.  RIGHT REVERSER CENTER CORE INNER AREA WAS FOUND DELAMINATED.  REVERSER WAS REPAIRED.
